MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 3 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 3 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-23-108
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the procedure an 8mm size 3 insert was requested and when it was opened it was reported that it was misshapen according to the surgeon.There was a five minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device was received for examination, therefore the reported event could not be confirmed.The investigation could not draw any conclusions about the current reported event without the device to examine.Based on the inability to determine a root cause, a need for corrective action is not indicated.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: d4.

Brand Name
SIGMA STAB XLK INS 3 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16384879
Report Number1818910-2023-03848
Device Sequence Number5138583
Product Code JWH
UDI-Device Identifier10603295064329
UDI-Public10603295064329
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-23-108
Device Catalogue Number158123108
Device Lot Number3835790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale